# SDR SWIA2025081400624

- Difficulty date: June 24, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 48,558 hours, 42,271 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Damaged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OUTBOARD FLAP, INBOARD HINGE ARM HAS EXCESSIVE PLAY AT ARM-TO-FITTING MOUNT BOLTS. FURTHER INVESTIGATION REQUIRED TO DETERMINE IF BUSHING/BORE DAMAGE IS PRESENT ON ARM OR FITTINGS.  (C-CHECK RO 08/13/2025)REPAIRED RH OUTB FLAP INBD HINGE ARM AT ARM TO FITTING MOUNT BOLTS IAW BOMBARDIER REO 601R-57-53-001 REV C DATED 2020-01-20.  COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337 NO WEIGHT CHANGE. REFERENCE CONTINUATION CARD FOR WORK PERFORMED
